# SDR SWAA2014031225989

- Difficulty date: February 25, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 56,091 hours, 44,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT UPPER INBD CORNER AREA SKIN DELAMINATED.  REPAIRED SKIN IAW SRM.
